SciELO - Scientific Electronic Library Online

 
vol.21 issue3PERIODIC STRONG SOLUTIONS OF THE MAGNETOHYDRODYNAMIC TYPE EQUATIONSWEIGHTED HOMOGENEOUS MAP GERMS OF CORANK ONE FROM C ³ TO C ³ AND POLAR MULTIPLICITIES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SANTANA, ALEXANDRE J.. THE HOMOTOPY TYPE OF INVARIANT CONTROL SET. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.3, pp.225-243. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000300002.

Let G be a noncompact semi-simple Lie group, consider S a semi-group which contains a large Lie semigroup. We computer the homo-topy type pn(C), where C is the invariant control set of the homoge-neous space G=P with P Ì G a parabolic subgroup of G

Keywords : Semigroups; Lie groups; homotopy type; control sets; flag manifolds.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License